Optimal Dividend Control in Presence of Downside Risk
We analyze the determination of a value maximizing dividend policy for a broad class of cash flow processes modelled as spectrally negative jump diffusions. We extend previous results based on continuous diffusion models and characterize the value of the optimal dividend policy explicitly. Utilizing this result, we also characterize explicitly the values as well as the optimal dividend thresholds for a class of associated optimal stopping and sequential impulse control problems. Our results indicate that both the value as well as the marginal value of the optimal policy are increasing functions of policy flexibility in the discontinuous setting as well.
|Date of creation:||Mar 2007|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +358 2 333 51
Web page: http://ace-economics.fi
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Darrell Duffie & Jun Pan & Kenneth Singleton, 1999.
"Transform Analysis and Asset Pricing for Affine Jump-Diffusions,"
NBER Working Papers
7105, National Bureau of Economic Research, Inc.
- Darrell Duffie & Jun Pan & Kenneth Singleton, 2000. "Transform Analysis and Asset Pricing for Affine Jump-Diffusions," Econometrica, Econometric Society, vol. 68(6), pages 1343-1376, November.
- Luis H. R. Alvarez & Teppo A. Rakkolainen, 2006.
"A Class of Solvable Optimal Stopping Problems of Spectrally Negative Jump Diffusions,"
9, Aboa Centre for Economics.
- Luis H. R. Alvarez E. & Pekka Matom\"aki & Teppo A. Rakkolainen, 2013. "A Class of Solvable Optimal Stopping Problems of Spectrally Negative Jump Diffusions," Papers 1302.4181, arXiv.org.
- Bar-Ilan, Avner & Perry, David & Stadje, Wolfgang, 2004. "A generalized impulse control model of cash management," Journal of Economic Dynamics and Control, Elsevier, vol. 28(6), pages 1013-1033, March.
- Perry, David & Stadje, Wolfgang, 2000. "Risk analysis for a stochastic cash management model with two types of customers," Insurance: Mathematics and Economics, Elsevier, vol. 26(1), pages 25-36, February.
- Erhan Bayraktar & Masahiko Egami, 2008.
"Optimizing venture capital investments in a jump diffusion model,"
Mathematical Methods of Operations Research,
Springer, vol. 67(1), pages 21-42, February.
- Erhan Bayraktar & Masahiko Egami, 2007. "Optimizing Venture Capital Investments in a Jump Diffusion Model," Papers math/0703823, arXiv.org, revised Jul 2007.
- repec:spr:compst:v:54:y:2001:i:2:p:315-337 is not listed on IDEAS
- Luis Alvarez, 1996. "Demand uncertainty and the value of supply opportunities," Journal of Economics, Springer, vol. 64(2), pages 163-175, June.
- repec:spr:compst:v:51:y:2000:i:1:p:1-42 is not listed on IDEAS
- Luis Alvarez & Jukka Virtanen, 2006. "A class of solvable stochastic dividend optimization problems: on the general impact of flexibility on valuation," Economic Theory, Springer, vol. 28(2), pages 373-398, 06.
When requesting a correction, please mention this item's handle: RePEc:tkk:dpaper:dp14. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Aleksandra Maslowska)
If references are entirely missing, you can add them using this form.